Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Fernando A. Schwartz    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. F.A. Schwartz, The zero scalar curvature Yamabe problem on manifolds with boundary, Indiana Univ. Math. J. no. 55 (2006), pp. 1449-1460 [arXiv:math/0605650]
  2. P. Dartnell, A. Maass, F. Schwartz, Combinatorial constructions associated, Theoret. Comput. Sci. no. 304 (2003), pp. 485-497 (from undergrad thesis.)

Papers Submitted

  1. F.A. Schwartz, Existence of outermost apparent horizons with product of spheres topology (2007) [arXiv:0704.2403]

Preprints

  1. F.A. Schwartz, Yamabe invariants of manifolds with boundary (2006)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320